# SDR MALA040631

- Difficulty date: September 6, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 18,148 hours, 19,717 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN BNA, NOTED 4 DENTS ON RT HORIZONTAL STABILIZER UPPER SKIN.  REPAIRED 2 DENTS PER EO S55017, 2 ARE WITHIN LIMITS PER THE SRM.  AIRCRAFT RETURNED TO SERVICE 9/7/04.
